# SDR A6WA200360027

- Difficulty date: May 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Stabilizer
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE TO LEFT STABILIZER PANEL 275CL.  MAINTENANCE BLENDED AND POLISHED DAMAGE AREA IAW BAE FAX BARA/AVR/3037/03-DC.  (M)
